Absolutely convergent Dirichlet series and analytic continuation of its sum.
Korobeĭnik, Yu.F.
Lobachevskii Journal of Mathematics, Volume 1 (1998), p. 15-44 / Harvested from The Electronic Library of Mathematics
Published online : 1998-01-01
EUDML-ID : urn:eudml:doc:231070
Keywords:
Keywords:
@article{01348679,
     title = {Absolutely convergent Dirichlet series and analytic continuation of its sum.},
     journal = {Lobachevskii Journal of Mathematics},
     volume = {1},
     year = {1998},
     pages = {15-44},
     zbl = {0932.30003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01348679}
}
Korobeĭnik, Yu.F. Absolutely convergent Dirichlet series and analytic continuation of its sum.. Lobachevskii Journal of Mathematics, Volume 1 (1998) pp. 15-44. http://gdmltest.u-ga.fr/item/01348679/